gastroenterologist-icon
I have a Stomach pain
I have stomach ache from yesterday which got better after taking cyra d but again today I have pain. Please advise medicines and treatment.
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello Greeting for the day!! The stomach pain might be related to gastritis. Single dose of Cyra D may not help u. Kindly consult to discuss the problem. Best wishes Dr Dhiraj Agrawal MD, DM Gastroenterology Hyderabad
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.